# SDR CALA2025032503156

- Difficulty date: March 23, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N61898
- Make and model: Boeing 737924ER
- Aircraft serial: 62815
- Aircraft time: 25,805 hours, 9,694 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: ADB21506
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK {B737-33-3-0235} - FIRST CLASS SEAT EMERGENCY LIGHTS NOT FUNCTIONING DURING CHECK. REPLACED BAD FUSE IN EMERGENCY LIGHT BATTERY PACK M1674 REF AMM 33-51-06-960-804. OPS CHECK GOOD.PARTS USED: 99-3351-3-0009, QTY :1
